# SDR VNAA20250525005

- Difficulty date: April 4, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 27 BTW FS310 TO FS319 AND STGR 25LH BTW FS319 TO FS333 AT MAIN AVIONICS COMPARTMENT.   STGR 27 BTW FS310 TO FS319 AND STGR 25LH BTW FS319 TO FS333 AT MAIN AVIONICS COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-03-101-002-A01 AND REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01
